Marius-F. Danca

Cluj-Napoca, Romania
Department of Applied Sciences, Avram Iancu University,


Danca M.
In this paper we present a possible classification of the elements of a class of dynamical systems, whose underlying mathematical models contain non-smooth components. For this purpose a sufficient condition is introduced. To illustrate and motivate this classification, three nontrivial and realistic examples are considered.
Keywords: non-smooth dynamical systems, Filipov systems, differential inclusions
Citation: Danca M.,  On a Class of Non-Smooth Dynamical Systems: a Sufficient Condition for Smooth Versus Non-Smooth Solutions, Regular and Chaotic Dynamics, 2007, vol. 12, no. 1, pp. 1-11

Back to the list